Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On an iterative procedure for obtaining the Perron root of a positive matrix


Author: Richard Bellman
Journal: Proc. Amer. Math. Soc. 6 (1955), 719-725
MSC: Primary 65.0X
MathSciNet review: 0071863
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 65.0X

Retrieve articles in all journals with MSC: 65.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1955-0071863-X
PII: S 0002-9939(1955)0071863-X
Article copyright: © Copyright 1955 American Mathematical Society